# SDR AALA201605029014

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 40,211 hours, 14,648 cycles
- Engine: Iae V2527A5
- Engine time: 66,491 hours, 25,837 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R770C
- Condition: Leaking
- Location: Apu Bay
- Part time: 66,491 hours, 25,837 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  DIRTY SOCK SMELL IN DESCENT OUT OF FL 200.  FOUND THE APU LEAKING OIL & REPLACED IT IAW TASK CARD 26L31049005.
